Home » Frequently asked Questions on Health » Does Minoxidil lead to facial hair growth?

Does Minoxidil lead to facial hair growth?

Q: I am a 26-year-old female. I was having a problem of hair fall. I consulted a doctor who prescribed Minoxidil 5% along with Xtin and Menofit tablets. After using the medicines for two months, my facial hair growth has increased. Now the hair is quite visible on my face. Will stopping the medicine result in loss of these facial hair?

A:Improper use of Minoxidil can cause excessive hair growth on areas where hair growth is not desired. First, 2% Minoxidil should be used in women and not 5%. Care should be taken that if 5% is being used by women, then it should be given for maximum of 2-4 months taking into account the side effects it can cause, i.e. increased hair growth. Stopping Minoxidil will allow your new hair growth on face to lessen but the older hair that have appeared have to be dealt with. Care should also be taken that the hair should not touch the cheeks while sleeping otherwise Minoxidil will come in contact with the facial skin and cause hair growth.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------